# SDR FDEA201103231317

- Difficulty date: March 23, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24738
- Aircraft time: 59,116 hours, 20,705 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 1661 S5l
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE UPPER CROWN HAS PREVIOUS LIGHTNING STRIKE REPAIR AT FS 1661, JUST BELOW STR 5L, THE REPAIR   FASTENER CONTACTS THE STRINGER AND CAUSES DISPLACEMENT ( DENT ) OF STRINGER.  COMPLIED WITH EA. F5330-146283 DATED 3/31/11. 8100-9, MAJOR REPAIR.
